I am a 45 yo who has been a vegan for 25 years. Last fall out of nowwhere I was hit with severe pain down the back of both my legs. I had experienced tingling hands and feet before during my menstrual cycle but never any nerve pain like this in my legs. It was horrible and I could barely stand up. My chriopractor said I had bilateral sciatica but my mri came out normal and nobody could understand why it was bilateral. I spent the entire winter in bed and not able to work - barely making it to the chiropractor. I started taking a bunch of enzymes and all kinds of remedies that I read about in the spring including sublingual B12 and got tested for B12. I am a lot better than I was when this started but it's not gone and the tingling is still in the back of both legs but the excrutiating nerve pain has subsided except sometimes during my menstrual cycle. I have seen every neurologist, accupuncturist, massage therapist, pain doctors, etc. and nobody has any idea what this is? I cannot believe nobody can figure this out. I began to get suspicious that perhaps I was B12 deficient and asked my dr. to allow me to get injections since I fit the profile and since nobody could figure out what was wrong with me. She told me my B12 levels were not only normal but high. I told her I didn't believe it and she said "Well you are taking B12 supplements aren't you?" and I said yes and then she said that she would not be ordering an unnecessary test for me because my B12 levels were fine. I found this website and I'm feeling really upset that I cannot get the MMA test because I think I need it. I am not sure if this is a b12 deficiency or not but how will I ever know without this test? Meanwhile, I have not worked for 10 months now and I need to get my life back. any suggestions?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?